Journal article icon

Journal article

On first-order corrections to the LSW theory II: Finite systems

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s10955-004-2058-1

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
JOURNAL OF STATISTICAL PHYSICS
Volume:
119
Issue:
1-2
Pages:
123-164
Publication date:
2005-04-05
DOI:
EISSN:
1572-9613
ISSN:
0022-4715
URN:
uuid:cc242734-a95f-442c-a484-7a813cddad5d
Source identifiers:
17685
Local pid:
pubs:17685

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP